1. bookVolumen 6 (2016): Edición 3 (July 2016)
Detalles de la revista
License
Formato
Revista
eISSN
2449-6499
Primera edición
30 Dec 2014
Calendario de la edición
4 veces al año
Idiomas
Inglés
Acceso abierto

Gain Design of Quasi-Continuous Exponential Stabilizing Controller for a Nonholonomic Mobile Robot

Publicado en línea: 10 Jun 2016
Volumen & Edición: Volumen 6 (2016) - Edición 3 (July 2016)
Páginas: 189 - 201
Detalles de la revista
License
Formato
Revista
eISSN
2449-6499
Primera edición
30 Dec 2014
Calendario de la edición
4 veces al año
Idiomas
Inglés

[1] T.-C. Lee, Exponential stabilization for nonlinear systems with applications to nonholonomic systems, Automatica, vol. 39, no. 6, pp. 1045-1051, 2003.Search in Google Scholar

[2] A. Bloch, S. Drakunov, Stabilization and tracking in the nonholonomic integrator via sliding modes, Systems and Control Letters, vol. 29, no. 2, pp. 91-99, 1996.10.1016/S0167-6911(96)00049-7Search in Google Scholar

[3] G. Escobar, M. Reyhanglu, Regulation and tracking of the nonholonomic double integrator: A fieldoriented control approach, Automatica, vol. 34, no. 1, pp. 125-131, 1998.10.1016/S0005-1098(97)00155-6Search in Google Scholar

[4] R. W. Brockett, Asymptotic stability and feedback stabilization, Differential Geometric Control Theory, pp. 181-191, 1983.Search in Google Scholar

[5] J. Luo, P. Tsiotras, Control design for chained-form systems with bounded inputs, System and Control Letters, vol. 39, no. 2, pp. 123-131, 2000.10.1016/S0167-6911(99)00097-3Search in Google Scholar

[6] Z. Sun, S.S. Ge, W. Huo, T.H. Lee, Stabilization of nonholonomic chained systems via nonregular feedback linearization, System and Control Letters, vol. 44, no. 4, pp. 279-289, 2001.10.1016/S0167-6911(01)00148-7Search in Google Scholar

[7] N. Marchand, M. Alamir, Discontinuous exponential stabilization of chained form systems, Automatica, vol. 39, no. 2, pp. 343-348, 2003.10.1016/S0005-1098(02)00229-7Search in Google Scholar

[8] K. Cao, Global -exponential tracking control of nonholonomic systems in chained-form by output feedback, Acta Automatica Sinica, vol. 35, no. 5, pp. 568-576, 2009.10.1016/S1874-1029(08)60087-7Search in Google Scholar

[9] O. J. Sordalen, O. Egeland, Exponential stabilization of nonholonomic chained systems, IEEE Trans. on Automatica Control, vol. 40, no. 1, pp. 35-49, 1995.10.1109/9.362901Search in Google Scholar

[10] A. Astolfi, Discontinuous control of nonholonomic systems, Systems and Control Letters, vol. 27, no. 1, pp. 37-45, 1996.10.1016/0167-6911(95)00041-0Search in Google Scholar

[11] A. Astolfi, Discontinuous control of the brockett integrator, Proc. of the 36th IEEE Conference on Decision and Control, vol. 5, pp. 4334-4339, 1997.Search in Google Scholar

[12] J. P. Hespanha, A. S. Morse, Stabilization of nonholonomic integrators via logic-based switching, Automatica, vol. 35, no. 3, pp. 385-393, 1999.10.1016/S0005-1098(98)00166-6Search in Google Scholar

[13] R. N. Banavar, Switched control strategies for underactuated Systems, Manuscripts of Invited talk, ACODS07, 2007.Search in Google Scholar

[14] H. Khennouf and C. Canudas de Wit, On the construction of stabilizing discontinuous controllers for nonholonomic systems, Proc. of IFAC Nonlinear Control Systems Design, pp. 747-752, 1995.10.1016/S1474-6670(17)46905-9Search in Google Scholar

[15] H. Khennouf, C. Canudas de Wit, Quasicontinuous exponential stabilizers for nonholonomic systems, Proc. of IFAC 13th TriennialWorld Congress, pp. 49-54, 1996.Search in Google Scholar

[16] S. Nonaka, T. Tsujimura and K. Izumi: Modified error system of nonholonomic double integrator model using invariant manifold control, Proceedings of SICE Annual Conference 2014, pp. 42-47, 2014.Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo